Alert archive / Mississippi / Wind Advisories in 2008
Wind Advisory 9, NWS Jackson, MS
NWS Jackson, MS issued this wind advisory at May 1, 2008, 9:39 PM CDT for 7 counties in Mississippi; East Carroll Parish, Morehouse Parish, West Carroll Parish, Louisiana; Ashley County, Chicot County, Arkansas. It took effect at May 2, 2008, 10:00 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- May 1, 2008, 9:39 PM CDT (02:39 UTC)
- In effect from
- May 2, 2008, 10:00 AM CDT
- Expired
- May 2, 2008, 9:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Jackson, MS
Counties Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Morehouse Parish, LA, West Carroll Parish, LA, Bolivar County, MS, Humphreys County, MS, Issaquena County, MS, Leflore County, MS, Sharkey County, MS, Sunflower County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 139 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 2.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -349 J/kg
- Mixed-layer LCL
- 1700 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KJAN 020239 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 939 PM CDT THU MAY 1 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT FRIDAY... ARZ074-075-LAZ007>009-MSZ018-019-025-034-035-040-041-021045- /O.CAN.KJAN.WI.Y.0008.000000T0000Z-080502T0300Z/ /O.NEW.KJAN.WI.Y.0009.080502T1500Z-080503T0200Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA... RULEVILLE...GREENWOOD...GREENVILLE...BELZONI...ISOLA... MAYERSVILLE...ROLLING FORK...ANGUILLA 939 PM CDT THU MAY 1 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT FRIDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM CDT FRIDAY. THE WIND ADVISORY FOR THIS EVENING HAS BEEN CANCELLED. SUSTAINED WINDS FROM 20 TO 30 MPH WITH GUSTS UP TO 40 MPH CAN BE EXPECTED FRIDAY DUE TO A TIGHT PRESSURE GRADIENT OVER THE REGION. THE ADVISORY AREA WAS NORTH AND WEST OF A LINE FROM GREENWOOD TO ANGUILLA MISSISSIPPI TO BASTROP LOUISIANA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH ARE LIKELY... WITH GUSTS IN EXCESS OF 35 MPH POSSIBLE. DRIVING CONDITIONS MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES TRAVELING ON EAST TO WEST ORIENTED ROADWAYS. ALL LOOSE OBJECTS SHOULD BE SECURED. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN VENTURING OUTDOORS TODAY. $$ LAZ015-016-023>026-MSZ026>029-032-036-037-042-043-047>049-053>055- 059>063-021045- /O.CAN.KJAN.LW.Y.0028.000000T0000Z-080502T0300Z/ /O.NEW.KJAN.LW.Y.0029.080502T1500Z-080503T0200Z/ RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CHOCTAW-HOLMES-ATTALA-YAZOO- MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- INCLUDING THE CITIES OF...RAYVILLE...DELHI...TALLULAH... WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON...ST. JOSEPH... WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...ACKERMAN...WEIR...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...YAZOO CITY... RIDGELAND...MADISON...CANTON...VICKSBURG...JACKSON...PEARL... BRANDON...RICHLAND...PORT GIBSON...CRYSTAL SPRINGS...HAZLEHURST... WESSON...MAGEE...MENDENHALL...FAYETTE...NATCHEZ...BUDE...ROXIE... MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON 939 PM CDT THU MAY 1 2008 ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT FRIDAY... ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM CDT FRIDAY. THE LAKE WIND ADVISORY FOR THIS EVENING HAS BEEN CANCELLED. SUSTAINED WIND SPEEDS FROM 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL OCCUR FRIDAY OVER EAST CENTRAL LOUISIANA AND MUCH MISSISSIPPI. A LAKE WIND ADVISORY MEANS SUSTAINED WINDS OF 20 MPH WILL BE LIKELY...CAUSING CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. VEHICLES TRAVELING ON EAST TO WEST ROADWAYS SHOULD REMAIN ALERT FOR GUSTY SOUTH WINDS. WIND GUSTS OF 35 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN VENTURING OUTDOORS TODAY. $$ MSZ030-031-033-038-039-044>046-050>052-056>058-064>066-072>074- 021045- /O.NEW.KJAN.LW.Y.0029.080502T1500Z-080503T0200Z/ CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT- NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...WEST POINT...COLUMBUS...STARKVILLE... LOUISVILLE...MACON...BROOKSVILLE...CARTHAGE...PHILADELPHIA... PEARL RIVER...DE KALB...SCOOBA...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...TAYLORSVILLE...RALEIGH... BAY SPRINGS...HEIDELBERG...QUITMAN...STONEWALL...SHUBUTA... PRENTISS...BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL... COLUMBIA...WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 939 PM CDT THU MAY 1 2008 ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM CDT FRIDAY. SUSTAINED WIND SPEEDS FROM 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL OCCUR FRIDAY OVER EAST CENTRAL LOUISIANA AND MUCH MISSISSIPPI. A LAKE WIND ADVISORY MEANS SUSTAINED WINDS OF 20 MPH WILL BE LIKELY...CAUSING CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. VEHICLES TRAVELING ON EAST TO WEST ROADWAYS SHOULD REMAIN ALERT FOR GUSTY SOUTH WINDS. WIND GUSTS OF 35 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN VENTURING OUTDOORS TODAY. $$ 03
3 follow-up statements
000 WWUS74 KJAN 020249 CCA NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 939 PM CDT THU MAY 1 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT FRIDAY... ARZ074-075-LAZ007>009-MSZ018-019-025-034-035-040-041-021045- /O.CAN.KJAN.WI.Y.0008.000000T0000Z-080502T0300Z/ /O.NEW.KJAN.WI.Y.0009.080502T1500Z-080503T0200Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA... RULEVILLE...GREENWOOD...GREENVILLE...BELZONI...ISOLA... MAYERSVILLE...ROLLING FORK...ANGUILLA 939 PM CDT THU MAY 1 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT FRIDAY... ...WIND ADVISORY FOR TONIGHT IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM CDT FRIDAY. THE WIND ADVISORY FOR THIS EVENING HAS BEEN CANCELLED. SUSTAINED WINDS FROM 20 TO 30 MPH WITH GUSTS UP TO 40 MPH CAN BE EXPECTED FRIDAY DUE TO A TIGHT PRESSURE GRADIENT OVER THE REGION. THE ADVISORY AREA WAS NORTH AND WEST OF A LINE FROM GREENWOOD TO ANGUILLA MISSISSIPPI TO BASTROP LOUISIANA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH ARE LIKELY... WITH GUSTS IN EXCESS OF 35 MPH POSSIBLE. DRIVING CONDITIONS MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES TRAVELING ON EAST TO WEST ORIENTED ROADWAYS. ALL LOOSE OBJECTS SHOULD BE SECURED. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN VENTURING OUTDOORS TODAY. $$ LAZ015-016-023>026-MSZ026>029-032-036-037-042-043-047>049-053>055- 059>063-021045- /O.CAN.KJAN.LW.Y.0028.000000T0000Z-080502T0300Z/ /O.NEW.KJAN.LW.Y.0029.080502T1500Z-080503T0200Z/ RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CHOCTAW-HOLMES-ATTALA-YAZOO- MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- INCLUDING THE CITIES OF...RAYVILLE...DELHI...TALLULAH... WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON...ST. JOSEPH... WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...ACKERMAN...WEIR...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...YAZOO CITY... RIDGELAND...MADISON...CANTON...VICKSBURG...JACKSON...PEARL... BRANDON...RICHLAND...PORT GIBSON...CRYSTAL SPRINGS...HAZLEHURST... WESSON...MAGEE...MENDENHALL...FAYETTE...NATCHEZ...BUDE...ROXIE... MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON 939 PM CDT THU MAY 1 2008 ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT FRIDAY... ...LAKE WIND ADVISORY FOR TONIGHT IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM CDT FRIDAY. THE LAKE WIND ADVISORY FOR THIS EVENING HAS BEEN CANCELLED. SUSTAINED WIND SPEEDS FROM 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL OCCUR FRIDAY OVER EAST CENTRAL LOUISIANA AND MUCH MISSISSIPPI. A LAKE WIND ADVISORY MEANS SUSTAINED WINDS OF 20 MPH WILL BE LIKELY...CAUSING CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. VEHICLES TRAVELING ON EAST TO WEST ROADWAYS SHOULD REMAIN ALERT FOR GUSTY SOUTH WINDS. WIND GUSTS OF 35 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN VENTURING OUTDOORS TODAY. $$ MSZ030-031-033-038-039-044>046-050>052-056>058-064>066-072>074- 021045- /O.NEW.KJAN.LW.Y.0029.080502T1500Z-080503T0200Z/ CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT- NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...WEST POINT...COLUMBUS...STARKVILLE... LOUISVILLE...MACON...BROOKSVILLE...CARTHAGE...PHILADELPHIA... PEARL RIVER...DE KALB...SCOOBA...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...TAYLORSVILLE...RALEIGH... BAY SPRINGS...HEIDELBERG...QUITMAN...STONEWALL...SHUBUTA... PRENTISS...BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL... COLUMBIA...WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 939 PM CDT THU MAY 1 2008 ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM CDT FRIDAY. SUSTAINED WIND SPEEDS FROM 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL OCCUR FRIDAY OVER EAST CENTRAL LOUISIANA AND MUCH MISSISSIPPI. A LAKE WIND ADVISORY MEANS SUSTAINED WINDS OF 20 MPH WILL BE LIKELY...CAUSING CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. VEHICLES TRAVELING ON EAST TO WEST ROADWAYS SHOULD REMAIN ALERT FOR GUSTY SOUTH WINDS. WIND GUSTS OF 35 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN VENTURING OUTDOORS TODAY. $$ 03
000 WWUS74 KJAN 021020 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 520 AM CDT FRI MAY 2 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT FRIDAY... ARZ074-075-LAZ007>009-MSZ018-019-025-034-035-040-041-021830- /O.CON.KJAN.WI.Y.0009.080502T1500Z-080503T0200Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA... RULEVILLE...GREENWOOD...GREENVILLE...BELZONI...ISOLA... MAYERSVILLE...ROLLING FORK...ANGUILLA 520 AM CDT FRI MAY 2 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING. SUSTAINED WINDS FROM 20 TO 30 MPH WITH GUSTS UP TO 40 MPH CAN BE EXPECTED TODAY AS A TIGHT PRESSURE GRADIENT OVER THE REGION WILL EXIST. THE ADVISORY AREA IS NORTH AND WEST OF A LINE FROM GREENWOOD TO ANGUILLA MISSISSIPPI TO BASTROP LOUISIANA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH ARE LIKELY... WITH GUSTS IN EXCESS OF 35 MPH POSSIBLE. DRIVING CONDITIONS MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES TRAVELING ON EAST TO WEST ORIENTED ROADWAYS. ALL LOOSE OBJECTS SHOULD BE SECURED. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN VENTURING OUTDOORS TODAY. $$ LAZ015-016-023>026-MSZ026>033-036>039-042>066-072>074-021830- /O.CON.KJAN.LW.Y.0029.080502T1500Z-080503T0200Z/ RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- INCLUDING THE CITIES OF...RAYVILLE...DELHI...TALLULAH... WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON...ST. JOSEPH... WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...DURANT...TCHULA...LEXINGTON...PICKENS...GOODMAN... KOSCIUSKO...LOUISVILLE...MACON...BROOKSVILLE...YAZOO CITY... RIDGELAND...MADISON...CANTON...CARTHAGE...PHILADELPHIA... PEARL RIVER...DE KALB...SCOOBA...VICKSBURG...JACKSON...PEARL... BRANDON...RICHLAND...FOREST...MORTON...NEWTON...UNION...DECATUR... CONEHATTA...MERIDIAN...PORT GIBSON...CRYSTAL SPRINGS... HAZLEHURST...WESSON...MAGEE...MENDENHALL...TAYLORSVILLE... RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN...STONEWALL... SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE...MEADVILLE... BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS...BASSFIELD... COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA...WEST HATTIESBURG... LUMBERTON...PURVIS...HATTIESBURG 520 AM CDT FRI MAY 2 2008 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING. SUSTAINED WIND SPEEDS FROM 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL OCCUR TODAY OVER EAST CENTRAL LOUISIANA AND MUCH MISSISSIPPI. A LAKE WIND ADVISORY MEANS SUSTAINED WINDS OF 20 MPH WILL BE LIKELY...CAUSING CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. VEHICLES TRAVELING ON EAST TO WEST ROADWAYS SHOULD REMAIN ALERT FOR GUSTY SOUTH WINDS. $$ CME
000 WWUS74 KJAN 021803 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 103 PM CDT FRI MAY 2 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT FRIDAY... ARZ074-075-LAZ007>009-MSZ018-019-025-034-035-040-041-030200- /O.CON.KJAN.WI.Y.0009.000000T0000Z-080503T0200Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA... RULEVILLE...GREENWOOD...GREENVILLE...BELZONI...ISOLA... MAYERSVILLE...ROLLING FORK...ANGUILLA 103 PM CDT FRI MAY 2 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. SUSTAINED WINDS FROM 20 TO 30 MPH WITH GUSTS UP TO 40 MPH CAN BE EXPECTED THIS AFTERNOON AS A TIGHT PRESSURE GRADIENT OVER THE REGION WILL EXIST. THE ADVISORY AREA IS NORTH AND WEST OF A LINE FROM GREENWOOD TO ANGUILLA MISSISSIPPI TO BASTROP LOUISIANA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH ARE LIKELY... WITH GUSTS IN EXCESS OF 35 MPH POSSIBLE. DRIVING CONDITIONS MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES TRAVELING ON EAST TO WEST ORIENTED ROADWAYS. ALL LOOSE OBJECTS SHOULD BE SECURED. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN VENTURING OUTDOORS TODAY. $$ LAZ015-016-023>026-MSZ026>033-036>039-042>066-072>074-030200- /O.CON.KJAN.LW.Y.0029.000000T0000Z-080503T0200Z/ RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- INCLUDING THE CITIES OF...RAYVILLE...DELHI...TALLULAH... WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON...ST. JOSEPH... WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...DURANT...TCHULA...LEXINGTON...PICKENS...GOODMAN... KOSCIUSKO...LOUISVILLE...MACON...BROOKSVILLE...YAZOO CITY... RIDGELAND...MADISON...CANTON...CARTHAGE...PHILADELPHIA... PEARL RIVER...DE KALB...SCOOBA...VICKSBURG...JACKSON...PEARL... BRANDON...RICHLAND...FOREST...MORTON...NEWTON...UNION...DECATUR... CONEHATTA...MERIDIAN...PORT GIBSON...CRYSTAL SPRINGS... HAZLEHURST...WESSON...MAGEE...MENDENHALL...TAYLORSVILLE... RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN...STONEWALL... SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE...MEADVILLE... BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS...BASSFIELD... COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA...WEST HATTIESBURG... LUMBERTON...PURVIS...HATTIESBURG 103 PM CDT FRI MAY 2 2008 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. SUSTAINED WIND SPEEDS FROM 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL OCCUR THIS AFTERNOON OVER EAST CENTRAL LOUISIANA AND MUCH MISSISSIPPI. A LAKE WIND ADVISORY MEANS SUSTAINED WINDS OF 20 MPH WILL BE LIKELY...CAUSING CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. VEHICLES TRAVELING ON EAST TO WEST ROADWAYS SHOULD REMAIN ALERT FOR GUSTY SOUTH WINDS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at May 1, 2:45 PM CDT, 6 hours 54 minutes earlier.
Area forecast discussion, May 1, 2:45 PM CDT, 6 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
245 PM CDT THU MAY 1 2008
...STRONG SEVERE STORM POTENTIAL FOR FRIDAY INTO SATURDAY...
.SHORT TERM...(TONIGHT THROUGH SATURDAY). LATEST SATELLITE IMAGERY
SHOWS OUR FRIDAY-SATURDAY STORM SYSTEM CHURNING EAST ACROSS THE
CENTRAL ROCKIES(545 DKM LOW)...WHILE THE CENTER OF AN UPPER RIDGE
WAS NOTED EAST OF THE LOWER MISSISSIPPI VALLEY. ON THE SURFACE WE
WERE CAUGHT BETWEEN A SURFACE LOW PRESSURE STORM SYSTEM IN THE
PLAINS AND HIGH PRESSURE TO THE EAST. THE PRESSURE GRADIENT WILL BE
TIGHT ENOUGH TO ALLOW GUSTY WINDS ACROSS THE REGION FOR OUR WIND
ADVISORIES IN EFFECT. SO WILL CONTINUE OUR WIND AND LAKE WIND
ADVISORY FOR THIS AFTERNOON INTO THIS EVENING.
FOR TONIGHT...MODELS HAVE PRETTY MUCH COME TOGETHER ON THE POTENT
STORM SYSTEM. GULF MOISTURE WILL RETURN TO THE REGION AS A COLD FRONT
APPROACHES THE REGION FROM THE SOUTHERN PLAINS. EXPECT SOME STRONG
CONVECTION OVER THE PLAINS DURING THE NIGHT. IT SHOULD SEND AN OUT-
FLOW BOUNDARY TO THE DELTA REGION AFTER MIDNIGHT. BELIEVE THAT THERE
WILL BE ENOUGH LIFT AND CONVERGENCE FOR SOME THUNDERSTORMS TO
DEVELOP. SO PUT IN LOW POPS AFTER MIDNIGHT. THE NAM MODEL TRIES TO
BRING IN SOME SHOWERS IN THE WEST DURING THE EVENING...BELIEVE THAT
MAY BE A LITTLE TOO EARLY AS THE ATMOSPHERE ENRICHES ITSELF WITH
INCREASING GULF MOISTURE. WINDS SHOULD DECREASE ACROSS THE REGION BY
02Z...BUT REMAIN SOMEWHAT BREEZY THROUGH THE NIGHT AS THE STORM
SYSTEM APPROACHES. CLOUDS WILL INCREASE FROM THE WEST AS WELL. LOWS
TONIGHT WILL BE GENERALLY IN THE 60S. WENT CLOSE TO MAV GUIDANCE AND
WENT A LITTLE HIGHER ON POPS IN THE NORTHWEST.
FOR FRIDAY...THINGS GET STARTED QUICKLY. MODELS SHOW THAT THE CAP
SHOULD BREAK BY AFTERNOON. THIS WILL DEPEND ON HOW STRONG THE CAP
WILL BE. STARTING FROM THE BEGINNING. LOOK FOR THE CONVECTION IN THE
NORTHWEST TO POSSIBLY BECOME SEVERE AS THE ARKLAMISS REGION BECOMES
QUITE UNSTABLE WITH GOOD UPPER JET DYNAMICS IN PLAY...POSSIBLY AS
EARLY AS THE MID TO LATE MORNING HOURS. EXPECT THE OUTFLOW BOUNDARY
TO SPREAD ACROSS MOST OF THE REGION DURING THE AFTERNOON HOURS. THIS
WILL BRING OUR CHANCES OF SEVERE WEATHER AS FAR SOUTHEAST TO JUST
SOUTHEAST OF THE NATCHEZ TRACE CORRIDOR DURING THE AFTERNOON. WITH
ALL THE SHEAR AND INSTABILITY...EXPECTING SOME SUPERCELLS TO
DEVELOP. THE ONLY THING THAT COULD SLOW THE SEVERE WEATHER POTENTIAL
DOWN SOME. IF AS SHOWN BY THE NAM WE GET SHOWERS MOST OF THE REGION
EARLY IN THE MORNING AND THERE IS A WEAK CAP IN PLACE...BUT THAT
REMAINS TO BE SEEN. EXPECT A TIGHT PRESSURE GRADIENT ACROSS THE
REGION WITH WIND GUSTS OF 30-35 MPH WITH POSSIBLY SOME 40 MPH WINDS
ACROSS THE DELTA. WILL HOLD OFF ON ISSUING ANY ADDITIONAL WIND
ADVISORIES FOR FRIDAY AND LET THE EVENING SHIFT LET THE CURRENT ONE
EXPIRE. HIGHS FOR FRIDAY WILL BE FROM THE LOWER TO MIDDLE 80S. WENT
A LITTLE HIGHER THEN MOS GUIDANCE DUE TO THE WARM ADVECTION. ALSO
HELD ON TO CURRENT HIGH POPS...SINCE MODEL POPS WENT DOWN A LITTLE.
FOR FRIDAY NIGHT INTO SATURDAY...THE PREFRONTAL TROUGH WILL BEGIN TO SWEEP
ACROSS THE REGION. EXPECT A SQUALL LINE TO PUSH ACROSS THE REGION
JUST AHEAD OF THE TROUGH. THE AXIS OF THE POTENT UPPER TROUGH
CENTERED OVER THE CENTRAL MISSISSIPPI VALLEY WILL PUSH THROUGH THE
REGION FRIDAY NIGHT INTO EARLY SATURDAY. THAT IS WHEN I EXPECT THE
BULK OF THE SEVERE WEATHER TO OCCUR. THE RISK WITH THE SEVERE WEATHER
WILL BE DAMAGING WINDS...HAIL AND A FEW TORNADOES. THE COLD FRONT ITSELF
WILL PUSH THROUGH THE REGION DURING THE DAY SATURDAY. THE CONVECTION
WILL END FROM THE NORTHWEST DURING THE DAY. EXPECT THE SEVERE POTENTIAL
TO BE ACROSS THE SOUTHEAST HALF DURING THE DAY SATURDAY AS THE COLD
FRONT SWEEPS ACROSS THE REGION...ESPECIALLY DURING THE AFTERNOON.
ON A SIDE NOTE DEPENDING ON THE SPEED OF THE FRONT WITH PRECIPITABLE
WATER AROUND 1.8 INCHES...THERE COULD BE SOME LOCALLY HEAVY RAINS.
IT IS DIFFICULT AT THIS TIME TO PINPOINT THOSE AREAS.
HIGHS FOR SATURDAY WILL BE FROM THE MIDDLE 70S NORTH TO THE LOWER
80S SOUTH. WENT CLOSE TO MAV GUIDANCE AND KEPT CURRENT HIGH
POPS...SINCE MODEL POPS WERE A LITTLE LOW AGAIN./17/
.LONG TERM...SATURDAY NIGHT THROUGH NEXT THURSDAY...BY SATURDAY EVENING
THE FRONT WILL BE ALONG SOUTHERN PORTIONS OF THE CWA. PREVIOUS
FORECAST INDICATED THAT THE FRONT AND ANY ASSOCIATED PRECIP WOULD BE
COMPLETELY OUT OF THE CWA BY SATURDAY NIGHT. HOWEVER...THE 12Z RUN
OF THE GFS INDICATES THAT THE BOUNDARY WILL LINGER JUST A LITTLE
LONGER AND BRING IN SOME POST FRONTAL PRECIP...MAINLY IN THE
SOUTH...FOR THE SATURDAY NIGHT THROUGH SUNDAY EVENING TIME PERIOD.
THEREFORE...I INCREASED POPS A LITTLE TO REFLECT THIS CHANGE.
HIGH PRESSURE AT THE SURFACE AND RIDGING ALOFT BUILD BACK IN ACROSS
THE REGION BEHIND THE FRONT ON SUNDAY AND REMAIN FIRMLY IN PLACE
THROUGH MID WEEK. THIS WILL ALLOW COOLER...DRIER AIR TO FILTER INTO
THE REGION AND CREATE PLEASANT CONDITIONS FROM SUNDAY NIGHT
THROUGH TUESDAY. LOOK FOR TEMPERATURES TO RUN AT OR SLIGHTLY BELOW
AVERAGE AND OVERNIGHT LOWS TO BE BELOW AVERAGE. BY WEDNESDAY TEMPS
WILL RETURN TO BEING SLIGHTLY ABOVE NORMAL AND MOISTURE WILL
INCREASE AHEAD OF ANOTHER SYSTEM DROPPING OUT OF THE SOUTHERN PLAINS
AND MAKING A RUN FOR THE REGION FOR THE LATTER HALF OF THE WEEK.
&&
.AVIATION...
MVFR-VFR CONDITIONS SHOULD PREVAIL THROUGH AT LEAST 6Z. EXPECT CEILING
TO DIP TO MVFR TO OCCASIONAL IFR CONDITIONS DURING THE NIGHT. WINDS
WILL REMAIN BREEZY UNTIL 02Z...THEN DECREASE TO 10-15 KTS. EXPECT
CONVECTION TO PUSH INTO THE NORTHWEST AFTER MIDNIGHT. EXPECT CEILINGS
TO LIFT TO VFR CONDITIONS BY MID-LATE MORNING...EXCEPT IN THE NORTHWEST
DELTA DUE TO THUNDERSTORMS. EXPECT STORMS TO DEVELOP SOUTHEAST
DURING THE DAY...WHICH WILL BRING CEILINGS DOWN TO MVFR TO LOCALLY IFR
CONDITIONS IN THUNDERSTORMS. WINDS WILL PICK UP AGAIN ON FRIDAY WITH
GUST AROUND 30-35 KNOTS IN THE DELTA REGION AND 25-30 KNOTS
ELSEWHERE./17/
&&
PRELIMINARY POINT TEMPS/POPS...
JACKSON 67 83 65 80 / 12 59 77 52
MERIDIAN 62 83 65 80 / 12 57 71 62
VICKSBURG 68 83 65 81 / 12 62 76 40
HATTIESBURG 65 84 68 79 / 12 57 70 62
NATCHEZ 68 84 67 80 / 12 60 72 53
GREENVILLE 69 82 62 76 / 24 67 78 23
GREENWOOD 68 82 62 79 / 14 65 78 33
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR MSZ018-019-025-
034-035-040-041.
LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR MSZ026>029-
032-036-037-042-043-047>049-053>055-059>063.
LA...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LAZ007>009.
LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LAZ015-016-
023>026.
AR...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARZ074-075.
&&
SHORT TERM/AVIATION...17Hazardous weather outlook, May 1, 3:40 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 340 PM CDT THU MAY 1 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 022000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 252 PM CDT THU MAY 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY STRONG SOUTHERLY WINDS CAN BE EXPECTED FOR MUCH OF THE AREA LATE THIS AFTERNOON INTO THIS EVENING. SUSTAINED WINDS FROM 15 TO 25 MPH...WITH GUSTS UP TO 40 MPH CAN BE EXPECTED. A TIGHT PRESSURE GRADIENT WILL CONTINUE OVER THE AREA THROUGH THE EVENING. ANY LOOSE OBJECTS SHOULD BE SECURED. HIGH PROFILE VEHICLES TRAVELING ON EAST TO WEST ROADWAYS SHOULD REMAIN ALERT FOR GUSTY SOUTHERLY WINDS. A WIND ADVISORY IS IN EFFECT FOR AREAS NORTH AND WEST OF A LINE FROM GREENWOOD TO ANGUILLA TO BASTROP. A LAKE WIND ADVISORY IS ALSO IN EFFECT FOR AREAS WEST OF A LINE FROM EUROPA TO JACKSON TO MONTICELLO. BOTH ADVISORIES ARE IN EFFECT UNTIL 10 PM THIS EVENING. THERE IS A RISK OF SEVERE WEATHER ON FRIDAY...MAINLY ALONG AND NORTHWEST OF THE NATCHEZ TRACE. A VIGOROUS LOW PRESSURE STORM SYSTEM WILL BE COMING ACROSS THE PLAINS ON FRIDAY. AHEAD OF THE SYSTEM RICH GULF MOISTURE RETURN AND STRONG INSTABILITY WITH GOOD SHEAR WILL COMBINE TO PRODUCE SEVERE WEATHER. A PREFRONTAL TROUGH IS EXPECTED TO APPROACH THE NORTHWEST DELTA REGION ON EARLY FRIDAY. AS WE GET INTO THE HEAT OF THE DAY EXPECT INSTABILITY AND JET DYNAMICS TO COMBINE TO PRODUCE SOME SEVERE STORMS BY POSSIBLY AS EARLY AS MID TO LATE MORNING HOURS FRIDAY IN THE NORTHWEST DELTA REGION. EXPECT THE SEVERE STORMS TO DEVELOP SOUTHEAST DURING THE DAY TO JUST ALONG AND SOUTHEAST OF THE NATCHEZ TRACE. THE PRIMARY RISK WILL BE DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY SEVERE WEATHER WILL CONTINUE FOR FRIDAY NIGHT INTO SATURDAY. THE PRIMARY RISK AREA FOR SEVERE WEATHER ON FRIDAY NIGHT WILL BE GENERALLY ALONG AND NORTHWEST OF THE NATCHEZ TRACE. A PREFRONTAL FRONT TROUGH WILL SWEEP ACROSS THE REGION ON FRIDAY NIGHT. EXPECT A SQUALL LINE TO PUSH THROUGH THE REGION JUST AHEAD OF THE PREFRONTAL TROUGH. WITH STRONG INSTABILITY...SHEAR AND GOOD JET DYNAMICS EXPECT SOME SUPERCELLS TO DEVELOP AHEAD OF THE SQUALL LINE. ON SATURDAY THE COLD FRONT ASSOCIATED WITH THE VIGOROUS STORM SYSTEM WILL FINALLY SWEEP ACROSS THE REGION. EXPECT THE BEST CHANCE OF SEVERE WEATHER TO BE MAINLY ALONG AND SOUTHEAST OF THE NATCHEZ TRACE. THE PRIMARY RISK OF SEVERE WEATHER WILL BE DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES. LOCALLY HEAVY RAINS MAY ALSO BE AN ISSUE ALONG THE COLD FRONT...BUT ITS HARD TO SAY AT THIS TIME WHERE THE LOCALLY HEAVY RAINS TO BE CENTERED. STAY TUNE FOR FURTHER UPDATES CONCERNING THIS SEVERE WEATHER EVENT. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED FOR FRIDAY INTO SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 17
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 9:39 PM CDT | Lake Wind Advisory | JAN | Adams, Attala, Carroll, Choctaw, Claiborne, Clarke and 34 more | 23 hr |
| May 2, 2:20 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 22 min |
| May 2, 3:01 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 44 min |
| May 2, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 18 min |
| May 2, 3:53 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 24 min |
| May 2, 4:06 PM CDT | Flash Flood Watch | JAN | Adams, Claiborne, Clarke, Copiah, Covington, Forrest and 24 more | 16 hr |
| May 2, 5:02 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson, Smith | 43 min |
| May 2, 5:13 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 21 min |
| May 2, 5:56 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 49 min |
| May 2, 6:42 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 63 min |
| May 2, 6:56 PM CDT | Tornado Warning | JAN | Bolivar, Washington | 64 min |
| May 2, 6:01 PM CDT | Severe Thunderstorm Warning | JAN | Ashley, Chicot | 59 min |
| May 2, 6:20 PM CDT | Tornado Warning | JAN | Ashley, Chicot | 40 min |
Nearby
Wind Advisories in Mississippi, 2008Wind Advisories in Louisiana, 2008Wind Advisories in Arkansas, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.